Stories & experiences

Danzaa
3
Stories
19/08/2020
Joined

11 weeks and love you all

Posted in Quit experiences 11 Sep 2020
2 Comments

can't explain withdrawal symptoms its nightmare but I guess everyone has there own story and their own battle, after decade of smoking inhaling those toxic and poisoning myself I'm glad I have come this far. I still dream about smoking and have that urge for smoke but I know I won't touch it again.

I'm having these popping sound in my chest now and then don't know if its ribs or lungs, my house mate is nurse and she says airways sounds clear and it must be ribs anyone had same experience so far ? my breathing has got better but still I have got chest congestion which I guess it must be part of healing.

went through spirometry test today z score are above -1 and between 0 anyone has any idea is it normal or is it COPD ?

Report abuse

2 Comments

Showing oldest to newest. Swap comments order
  • Happiness September 11, 2020 | 22:06
    I should think that if the test indicated copd, that they would have made you aware of it. I am sure you could find out by researching on line. My doctor told me I had borderline copd due to my bouts of breathlessness when drinking. She did not send me for any tests. My new doctor did not mention it when i had my physical a year after quitting smoking.

    I really do believe that quitting smoking causes the ANXIETY and shows up in various complaints. Try to stop dwelling on these negatives. Embrace the transformation and beneficial changes to becoming a non-smoker, after all smoking never really did anything . Feel good about your decision , and I believe your body will follow suit.

    This will all pass in good time. Stay well and stay positive. We love you too.
  • softly40, Mid North Coast September 13, 2020 | 7:43
    Congratulations Danzaa on 11 weeks smoke free, it is early days yet, and happiness has mentioned the diagnosis of COPD of which she is familiar. The call it smokers flue, but this does not really express each and every individual person who goes through withdrawals.

    I was aware of changes in my body from a previous quit, and took things slightly slower than usual, the dreams I had were a side effect of the medication Champix. Just keep on trucking along and as Happiness says Stay well and Stay positive NOPE (not one puff ever)

You need to register or log in to leave a comment.